# SDR ASAA2019030528479

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,835 hours, 11,904 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 1 FAIL, CYCLED POWER OP CHECK NORMAL. GROUNDED - YES. UNABLE TO DUPLICATE HF NR 1 ISSUES. OPS CHECK GOOD.
